# SDR UIEA2019061204477

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,202 hours, 19,772 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38825503
- Part serial: 17530
- Condition: Unknown
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED APU FUEL FLOW DIVIDER IAW B767 AMM 49-31-03-404-017. OPERATIONAL CHECK GOOD. LEAK CHECK GOOD.  )
